MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that a coil disintegration occurred.A 15mmx20cm interlock-35 was selected for use.During the procedure, when the interlock passed to the left gonadal vein, it was noted that the coil disintegrated.The procedure was completed with another of the same device.No complications reported and patient was stable after the procedure.
 
Event or Problem Description
It was reported that a coil disintegration occurred.A 15mmx20cm interlock-35 was selected for use.During the procedure, when the interlock passed to the left gonadal vein, it was noted that the coil disintegrated.The procedure was completed with another of the same device.No complications reported and patient was stable after the procedure.It was further reported that the coil was frayed.The coil was implanted and remained in the patient's body.
 
Additional Manufacturer Narrative
Initial reporter address 1:(b)(6).

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8934573
Report Number2134265-2019-10224
Device Sequence Number11262737
Product Code KRD
UDI-Device Identifier08714729793120
UDI-Public08714729793120
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2022
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0023592147
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR